# SDR 97ZZZX4816

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132Z
- Make and model: Beech 58P
- Aircraft serial: TJ284
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 00243007621
- Condition: Cracked
- Location: Rt Side
- Part time: 4,990 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AIRCRAFT, FOUND RIGHT SIDE ASSIST STEP CRACKED WHERE IT HAD BEEN WELDED 7.5 HOURS AGO.
